MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11484001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 500 ml eva container, ref: (b)(4), exp: 11/30/2021, therapy date: (b)(6) 2019.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that the nurse responded to the device alarming "air-in-line" to find that the tpn iv bag was empty and that the tubing set had leaked after being in use for approximately 12 hours in the nicu.The infant patient required a new tpn iv bag to be prepared.The customer later stated that there were no adverse effects caused to the patient from the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report that the device alarmed for air-in-line and the tubing set leaked was confirmed.Visual inspection of set noted no damage or any anomalies.Functional and pressure testing confirmed leaking from a small hole at the top of the silicone segment near the upper fitment.The source of the air in line alarms and leaks is due to a small hole damage in the silicone pump segment near the upper fitment.The root cause of the hole damage could not be determined.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8799111
Report Number9616066-2019-01981
Device Sequence Number2838686
Product Code FPA
UDI-Device Identifier10885403232299
UDI-Public10885403232299
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11484001
Device Catalogue Number11484001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100, THERAPY DATE (B)(6) 2019; 8015,8100, THERAPY DATE (B)(6) 2019
Patient Age8 DA
Patient Weight2